# SDR WX0A201309260009

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5930027
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO LONGERON 24L IS CORRODED AT STA 598-617.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-02, PARA 13.
